Osaka Journal of Mathematics

Affine functions on Alexandrov surfaces

Yukihiro Mashiko

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 36, Number 4 (1999), 853-859.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788870

Mathematical Reviews number (MathSciNet)
MR1745653

Zentralblatt MATH identifier
1037.53503

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C45: Global surface theory (convex surfaces à la A. D. Aleksandrov)

Citation

Mashiko, Yukihiro. Affine functions on Alexandrov surfaces. Osaka J. Math. 36 (1999), no. 4, 853--859. https://projecteuclid.org/euclid.ojm/1200788870


Export citation